WITHDRAWAL CONTINUED

This last Tuesday, I think, the 16th marked the end of four full weeks at a 5mg reduction in Prozac.  It has not been easy.  At this moment the brain fog is palpable.  I keep losing my place on the key board, and spelling is difficult.  Still I was this  morning, for the second day in a row, a bit calmer and less frightened by the whole affair.  Since cutting back I am amazed at how much more I seem to be dreaming, according to my Fitbit.  If you can believe that.  I  woke up from a dream where people were shouting at me and I was shouting at people.

This is not a good time.  I wake and instantly I am aware that the pandemic is heading in a really bad direction.  People have been saying this would come for months now, and here it finally is: the Winter surge.  And the country is not really prepared.  Amazing and at the top we have an idiot who appears intent on destroying the frail structures of our democracy.  I am not sure at this point if we do have a democracy in any meaningful sense, but whatever it might be it is certainly better than the idiot-in-chief would like to make it.

My  heart is constricted.  No wonder I feel like shouting…..

And lately I keep stumbling across this word: Akathisia.  It’s a word from psychiatry denoting a sense of inward restlessness.  I have had that quite a bit lately.  It is associated with many forms of withdrawal and I remember it well from the time years ago I was prescribed Thorazene….Man was that nasty stuff.

Leave a Reply

Your email address will not be published.